# SDR DLL10954605

- Difficulty date: December 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Leaking
- Location: C-Hyd System
- Component: 290023500
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

C-SYSTEM HYD QUANTITY DECREASED TO BELOW HALF FULL.  TURNED OFF C-SYS PUMPS.  FOUND LINE ABOVE C-SYSTEM RETURN FILTER LEAKING.  REPLACED LINE, OPERATION NORMAL.
